# SDR DALA2024021302001

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194273) FWD CARGO COMPARTMENT, SHIELD AT RBL 24 BETWEEN BS 500 AND BS 500A HAS SPOTS OF CORROSION. REMOVED AND REPLACED SHIELD AT RBL 24 FROM BS 492.4 TO BS 500A I.A.W B737 SRM 51-40-02-0G AND DWG# 143A0080.
